# SDR UPS08M53264

- Difficulty date: August 22, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 57,899 hours, 10,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E TELESCOPE CUTOUT CRACKED ON INBOARD CORNER UPPER SURFACE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG 43 SHEET 2, 51-33-01, 51-21-01.
